Period lasting over 3 months?!

I was prescribed mercilon just over 3 months ago to try to help with relieving my symptoms but since starting I have bled every single day, some days heavier than others. I went back to my several times whilst taking it as I was feeling very low, run down & in pain but they told me to continue with it until I'd finished the 3 monthly packets.

After the 3 months was up my GP decided it might be better to try a POP pill instead & prescribed me Desomono. I've been taking that for 5 days now & I'm so much worse, the bleeding has gotten so much heavier, the cramps are so bad that even my morphine isn't giving any relief & ive completely lost my appetite, I feel so weak & tired. I've made another appointment to see my GP but I was just wondering if anyone else was going me through the same thing or if you could give me any advice or if there was anything I should ask my doctor for?? Please help, any advice would be greatly appreciated x

1 Reply

oldestnewest
  • Sorry to hear that you're suffering so much. I think it can be fairly common for us ladies with endo to have problems with hormone treatments such as the pill because (I believe) we already have hormone imbalances then these medications affect us differently to 'normal' people. I have had similar problems with the pill in the past. Cerazette was probably the worst for me. I bled constantly for 6 months and it was just getting heavier the longer I was on it. I also found that the more active I was, the worse the bleeding would be. In the end I had to stop taking it and never took the pill again. It might be worth trying this pill for a little longer to see if it settles down but if it's really bothering you then see your GP again to see what they suggest.

    I've never been on a POP that didn't make me bleed continuously, but I was always ok with the combined pill. Dianette was the best I'd ever been on. X

You may also like...